# SDR AUS20040406

- Difficulty date: April 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: DSC1896
- Condition: Failed
- Location: Hyd System
- Part time: 11,366 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM CHECK VALVE FAILED. LOSS OF HYDRAULIC FLUID. INVESTIGATION FOUND THE CHECK VALVE HAD SUFFERED METAL FATIGUE FAILURE OF THE VALVE BODY WITH THE BODY CRACKING FULLY AROUND THE CIRCUMFERENCE OF THE VALVE BODY.
